Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)


On the restriction of Deligne-Lusztig characters

Author: Mark Reeder
Journal: J. Amer. Math. Soc. 20 (2007), 573-602
MSC (2000): Primary 20C33
Published electronically: July 14, 2006
MathSciNet review: 2276780
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the multiplicities of Deligne-Lusztig characters upon restriction from a finite reductive group to a finite reductive subgroup. The result is a qualitative formula for the growth of multiplicities in terms of complexity. For restrictions from $ SO_{2n+1}$ to $ SO_{2n}$ we get exact multiplicities.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 20C33

Retrieve articles in all journals with MSC (2000): 20C33

Additional Information

Mark Reeder
Affiliation: Department of Mathematics, Boston College, Chestnut Hill, Massachusetts 02467

PII: S 0894-0347(06)00540-6
Received by editor(s): June 17, 2005
Published electronically: July 14, 2006
Additional Notes: The author was supported by NSF grant DMS-0207231
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.